# SDR 2021F00285

- Difficulty date: August 16, 2021
- Submitted: August 16, 2021
- Operation: General aviation
- Aircraft: N562QS
- Make and model: Cessna 680A
- Aircraft serial: 6800112
- Aircraft time: 3,563 hours, 2,351 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 67410324
- Condition: Chipped
- Location: Rt Mlg
- Part time: 3,563 hours, 2,351 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG AXLE MISSING PLATING. ACCOMPLISHED TEXTRON AVIATION ENGINEERING LETTER 31045M1 DATED AUGUST 12, 2021; 680A-0112 (N562QS) RIGHT MAIN LANDING GEAR AXLE PLATING DAMAGE (CHIPPED).
